Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nightmares with trizivir- is it possible???
Jan 8, 2005

hi, im currently on trizivir and have been getting occasional nightmares. i have tried to take this medication in different time schedules and different ways (with or without food/ fatty or non-fatty food/ vitamins..etc) but have not been able to notice a cause and effect pattern. the nightmares persist occasionaly and randomly. do u think its caused by this medication? if so, is there a known way to take this medication to reduce this side-effect? thanks alot. i hope i didnt bore u.

Response from Dr. Henry

Patients can occasionally have nightmares from one of the components of Trizivir (even just AZT seemed to do that for some patients in the early days). If you have no evidence of resistance then switching meds around is an option. I often prescribe a low dose of amitryptiline or trazadone which for some patients helps with drug induced dreams.KH



Previous
Whats my risk of developing lipodystrophy?
Next
New Fill Info ??

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement